Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

When does withdrawal bleeding start after taking Nordette?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 965 Questions
Question
if i take nordette august 4 when will be my withdrawal bleeding? my monthly period is usually on 3rd week of the month.. i dont feel any side effects like nausea and vomitting.just like what they say
Posted Fri, 29 Aug 2014 in Menstruation and Miscarriage
 
 
Answered by Dr. Som Biswas 30 minutes later
Brief Answer:
It depends on when you stop it.

Detailed Answer:
Hi,

Thank you for your query. I can understand your concerns.

It depends on when you stop it. Usually you will get periods within 5-6 days of stopping nordette.

So if you took last nordette on Aug 4 then you will get periods within august 10 th.

If you are not getting side effects it is good and DOES NOT mean the drug is not working.

Some women do not get side effects normally.


Feel free to consult me directly
http://bit.ly/drsombiswas


Regards

Dr. Som Biswas M.D. XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: When does withdrawal bleeding start after taking Nordette? 3 minutes later
when i take nordette as emergency pill does it mean that my withdrawal bleeding is also become my monthly period?
 
 
Answered by Dr. Som Biswas 3 minutes later
Brief Answer:
Hi

Detailed Answer:
Dear XXXX

Yes, your withdrawal bleeding will become your new monthly period.

That means every month you will now get your periods around the time you had withdrawal bleed ie near 10th of a month.


Regards,

Dr. Som
Above answer was peer-reviewed by
 
Follow-up: When does withdrawal bleeding start after taking Nordette? 3 minutes later
if that will be my monthly period why is it i dont experience breast tenderness and cramps just like i experience before when my monthly period is coming
 
 
Answered by Dr. Som Biswas 2 minutes later
Brief Answer:
hi

Detailed Answer:
Dear,

Because you are on hormones which itself is a cure for breast tenderness and cramps.

During normal periods hormones go down slowly over many days before menses and during this time you have breast tenderness and cramps due to the deficiency.

But here you are stopping suddenly and menses comes before there is time for breast tenderness and cramps.

Regards,

Dr Som MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor